# SDR KC1R20210326001

- Difficulty date: March 26, 2021
- Submitted: March 26, 2021
- Operation: General aviation
- Make and model: Boeing 747-400
- Engine: Rroyce RB211524G19
- Engine time: 79,831 hours, 9,720 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: UL29026
- Part serial: SETM24674
- Condition: Cracked
- Location: Lpt
- Part time: 34,156 hours, 3,773 cycles
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS RECEIVED, THERE ARE MULTIPLE CRACK INDICATIONS FOUND ON THE DISC FIRTREE SERRATION LOCATION 61. SOME OF THE CRACKS ARE VISIBLE TO WHITE LIGHT INSPECTION. THE CRACKS APPEAR TO CROSS THE CORNERS AT SOME LOCATIONS. THIS IS A SIMILAR PROBLEM THAT WAS PREVIOUSLY REPORTED ON ANOTHER DISC UNDER FAA SDR KC1R20210112001. THE COMPONENT IS CURRENTLY IN SHOP FOR OVERHAUL AND IS ON HOLD AT THIS TIME. NOTE: ACTUAL TIME SINCE OVERHAUL IS UNKNOWN. TOTAL TIME ENTERED IN THIS BLOCK.
